arrow
Volume 19, Number 3
Previous Issue Next Issue

Ren-Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230.

Preview Full PDF 1928 19488 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240.

Preview Full PDF 1855 19526 Abstract

De-Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258.

Preview Full PDF 1759 19458 Abstract

Cheng-Ming Huang, Hong-Yuan Fu, Shou-Fu Li & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268.

Preview Full PDF 1835 19654 Abstract

Ai-Guo Xiao, Shou-Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280.

Preview Full PDF 1951 19633 Abstract

Zhong-Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292.

Preview Full PDF 1853 19475 Abstract

Shu-Zi Zhou, Wu-Ping Zan & Jin-Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298.

Preview Full PDF 1905 19418 Abstract

Yu-Hao Cong & Zheng-You Zhu

J. Comp. Math., 19 (2001), pp. 299-308.

Preview Full PDF 1836 19354 Abstract

Xin-Wei Liu & Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322.

Preview Full PDF 1875 19204 Abstract

Qi-Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326.

Preview Full PDF 1855 19525 Abstract

Bo-Ying Wu & Qin-Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336.

Preview Full PDF 1868 19306 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard